Search the Community
Showing results for tags 'withdrawal help'.
Found 2 results
Hi - I have been on 20mg of citralopram for about ten years and over the last few months have tapered down and three weeks ago I stopped completely. I had thought that with the extended tapering I would not suffer as badly from so called discontinuation syndrome. omfg! I have been as sick as I’ve ever been. Physical symptoms are - bloating, stomach pain, constipation, runs, constant headache like above or my brain being squeezed, huge dizziness, nausea, paleness, exhaustion, shakes, ‘sea-legs’ and generally feeling like I’ve just got off the worlds worst fairground ride. Oh and palpitations! ive had a series of blood tests as I am so surprised and kind of disbelieving that this could just ‘simply’ be withdrawal. Support and advice greatfly received! No emotional, anxiety or depressive symptoms though - all physical.
Hi all, I am in a pretty decent place in life, and I have a few weeks with very few ”responsibilities”... I’m thinking it’s the perfect time to finally try to get myself off of my psychotropic of choice, Amitriptyline 100mg 1xday. Ive attempted to get off it before and made it a few weeks before feeling overwhelmed and going back to the pills. I would love some support and a place to vent throughout this process. Looking forward to meeting all of you.